# SDR UPS01435346

- Difficulty date: March 7, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C6 M/D BS 2320 LT FRAME INNER FRAME FOUND CRACKED.  FRAME REPAIRED PER SRM 51-40-03 FIG 1.
